Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 267, NWS Kansas City, MO

September 12, 2008Ray County, Missouri

NWS Kansas City, MO issued this river flood warning at Sep 12, 2008, 10:02 PM CDT for Ray County, Missouri. It took effect at Sep 13, 2008, 1:32 AM CDT. It was in force for 52 hr.

The area

The counties it named.

The facts

Issued
Sep 12, 2008, 10:02 PM CDT (03:02 UTC)
In effect from
Sep 13, 2008, 1:32 AM CDT
Expired
Sep 15, 2008, 5:16 AM CDT
In force
52 hr
Issued by
NWS Kansas City, MO
Flood severity
Moderate

County Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 65 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Crooked River near Richmond (RICM7). The gauge peaked at 24.78 ft at Sep 14, 2008, 8:00 AM CDT.

actionminormoderate102009/1309/1409/1509/16
Action stage
14 ft
Minor stage
20 ft
Moderate stage
21 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06895000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Sep 12, 3:44 PM CDT, 6 hours 18 minutes earlier.

Area forecast discussion, Sep 12, 3:44 PM CDT, 6 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
344 PM CDT FRI SEP 12 2008

.DISCUSSION...

WELL...ITS STILL RAINING. PRECIP SHIELD NOW GRADUALLY LIFTING AND
FOCUSING MORE ACROSS NORTHWEST MISSOURI THIS AFTERNOON AS UPPER
LEVEL SHORT WAVE TROUGH BEGINS TO SHIFT INTO THE EASTERN ROCKIES.
ISENTROPIC LIFT HAS BECOME MORE FOCUSED ACROSS NORTHWESTERN MISSOURI
THIS AFTERNOON...MAINLY ALONG A STATIONARY FRONTAL BOUNDARY STRETCHED
FROM NORTH CENTRAL KANSAS ACROSS NORTHWEST MISSOURI AND INTO
SOUTHWESTERN IOWA. EXPECTING THE MORE WIDESPREAD PRECIP TO PERSIST
ACROSS NORTHEAST KANSAS AND NORTHWEST TO NORTH CENTRAL MISSOURI
THROUGH THE NIGHT TONIGHT WHERE STRONGER ISENTROPIC ASCENT WILL
REMAIN MORE FOCUSED.

IN RESPONSE TO THE AFOREMENTIONED APPROACHING SHORT WAVE
TROUGH...SFC LOW HAS DEVELOPED ACROSS EAST-CENTRAL
KANSAS...GRADUALLY LIFTING NORTHEAST INTO NORTHWESTERN MISSOURI. A
WARM FRONT HAS SHARPENED ATTENDANT TO THE AFOREMENTIONED SFC LOW
STRETCHED FROM NEAR EMPORIA EASTWARD TO JUST SOUTH OF CLINTON. SOUTH
OF THE FRONT...ABUNDANT HEATING HAS TAKEN PLACE WITH TEMPS NOW INTO
THE UPPER 80S ACROSS SOUTHEASTERN KANSAS INTO SOUTHWESTERN MISSOURI.
IN COMBINATION WITH SFC DEWPOINTS IN THE UPPER 60S TO MID
70S...SBCAPE VALUES HAVE CLIMBED IN THE 1000-2000 J/KG RANGE SOUTH
OF THE WARM FRONT. SCATTERED CU HAVE DEVELOPED WITHIN THE WARM SECTOR
AND ANY REMAINING INHIBITION IS QUICKLY ERODING THIS AFTERNOON.
EXPECTING SCATTERED CONVECTION TO DEVELOP AND LIFT NORTH WITH TIME
INTO SOUTHERN PORTIONS OF THE CWA. STRONG TURNING IN THE LOWEST FEW
KM HAS RESULTED IN INCREASING HELICITY VALUES...IE 0-1KM SRH OF
150-200 M2/S2. AS SEEN YESTERDAY ACROSS SOUTHERN MISSOURI...THE MORE
ROBUST CONVECTION WILL BE CAPABLE OF OBTAINING MINI-SUPERCELL
CHARACTERISTICS. THE MAIN THREATS WITH THIS ACTIVITY WILL BE ISOLATED
TORNADOES AS LCL HEIGHTS WILL REMAIN LOW COUPLED WITH STEEPENING LLVL
LAPSE RATES...INCREASING SFC VORTICITY GENERATION...AND THE
AFOREMENTIONED LLVL HELICITY VALUES. WITH FREEZING LEVELS REMAINING
AROUND 14KFT AND EQUILIBRIUM LEVELS ONLY AROUND -10C...NOT EXPECTED
HAIL TO BE AN ISSUE. THIS ACTIVITY IS NOT EXPECTED TO PERSIST BEYOND
AROUND SUNSET WHEN THE LOST OF DAYTIME HEATING WILL RESULT IN THE
LOST OF STEEPER LLVL LAPSE RATES.

EXPECTING THE PRECIP SHIELD TO CONTINUE TO NARROW THIS AFTERNOON AS
UPPER LEVEL SHORT WAVE TROUGH CONTINUES TO LIFT NORTHEASTWARD. THE
SUBTROPICAL MOISTURE FEED FROM THE REMNANTS OF TD LOWELL WILL IN
ESSENCE BECOME PINCHED OFF DURING THE NEXT 24 HOURS AS THE SHORT
WAVE LIFTS AND HURRICANE IKE CONTINUES TO THE NORTHWEST. THIS SHOULD
RESULT IN ACTIVITY BECOMING DEFINED ALONG THE SFC BOUNDARY WHICH
WILL BE STRETCHED INITIALLY ACROSS NORTHWEST MISSOURI TONIGHT.
FRONTAL BOUNDARY WILL THEN SLIDE SOUTHEASTWARD TOMORROW SHIFTING THE
PRECIP CHCS WITH IT. RAIN CHCS WILL THEN BECOME MORE FOCUSED ACROSS
THE SOUTHEAST HALF OF THE CWA BY TOMORROW AFTERNOON. NORTH OF THIS
BOUNDARY...ISENTROPIC DOWNGLIDE WILL RESULT IN A DIMINISHING TREND
TO THE ONGOING PRECIP.

ATTENTION THEN TURNS TO HURRICANE IKE AS IT MAKES THE TURN TO THE
NORTHEAST. THE LATEST TRACK FROM THE NHC BRINGS THE REMNANTS INTO
NORTHWEST ARKANSAS AND SOUTHERN MISSOURI BY SUNDAY. THIS WILL PLACE
CENTRAL MISSOURI IN THE PATH OF THE HEAVIER PRECIP SHIELD DURING
THIS TIME FRAME. PAINTED CATEGORICAL POPS ACROSS THE SOUTHEASTERN
HALF OF THE CWA FROM SATURDAY NIGHT INTO SUNDAY TO ACCOUNT FOR THE
EXPECTED RAINFALL ASSOCIATED WITH IKE. AN ADDITIONAL 2-3 INCHES OF
RAIN WILL BE POSSIBLE BY THE TIME ALL IS SAID AND DONE.
THEREFORE...HAVE EXTENDED THE FLOOD WATCH THROUGH 00Z MONDAY.

DEROCHE

MEDIUM RANGE (MONDAY-FRIDAY)...

AFTER A WET WEEKEND...AN EXTENDED PERIOD OF DRYING WILL BE ON TAP
FOR THE FORECAST AREA IN THE MONDAY THROUGH FRIDAY TIME PERIOD.
CONSENSUS OF NORTH AMERICAN AND EUROPEAN OPERATIONAL AND ENSEMBLE
MODELS IS TO BUILD H5 HEIGHTS ACROSS THE INTERMOUNTAIN WEST FOR
MONDAY THROUGH WEDNESDAY TIMEFRAME...BEFORE HEIGHTS BEGIN TO FLATTEN
AS A SERIES OF SHORTWAVES TRAVERSE ZONAL FLOW ACROSS CANADA. NAEFS
SHOWING A LITTLE FLY IN THE OINTMENT BY MAINTAINING WEAKNESS OVER
THE OHIO RIVER VALLEY...LIKELY THE REMNANTS OF IKE...WHICH COULD
LIMIT THE INFLUENCE OF THE BUILDING RIDGE INTO OUR FORECAST
AREA...AND LATER SHIFTS WILL HAVE TO CONSIDER.  NONETHELESS..DUE TO
COPIOUS RAINFALL EXPECTED THIS WEEKEND...SATURATED SOILS AND HIGH
EVAPORTRANSPORATION WILL LIMIT WARM-UP. GIVEN LIMITED MIXING WHILE
SURFACE HIGH IS PARKED OVER THE AREA...DECIDED TO TREND ONLY
SLIGHTLY TOWARD UPPER END OF ENSEMBLE GUIDANCE MONDAY THROUGH
THURSDAY TIME PERIOD.  ON FRIDAY...RETURN FLOW AND POSSIBILITY OF
DEVELOPING BAROCLINIC ZONES ACROSS NORTHERN PLAINS...WILL ALLOW
INCREASED CLOUD COVER AND DEWPOINTS...THUS TRENDED TEMPERATURES
SLIGHTLY LOWER.

24

&&

.AVIATION...

PRECIP BECOMING MORE SCATTERED IN NATURE OVER THE PAST COUPLE OF
HOURS NEAR KMCI AND KMKC. KSTJ REMAINS IN THE MORE PERSISTENT
RAINFALL AND THIS SHOULD CONTINUE THROUGH THE REMAINDER OF THE
AFTERNOON. PRECIP WILL THEN BECOME MORE FOCUSED ACROSS NORTHWEST
MISSOURI OVERNIGHT...HOWEVER...EXPECT THE LOWER CIGS TO REMAIN ACROSS
THE TAF SITES.

DEROCHE

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH UNTIL 7 PM SUNDAY FOR MOZ001-MOZ002-MOZ003-MOZ004-
     MOZ005-MOZ006-MOZ007-MOZ008-MOZ011-MOZ012-MOZ013-MOZ014-
     MOZ015-MOZ016-MOZ017-MOZ020-MOZ021-MOZ022-MOZ023-MOZ024-
     MOZ025-MOZ028-MOZ029-MOZ030-MOZ031-MOZ032-MOZ033-MOZ037-
     MOZ038-MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-MOZ046-MOZ053-
     MOZ054.

KS...FLOOD WATCH UNTIL 7 PM SUNDAY FOR KSZ025-KSZ057-KSZ060-KSZ102-
     KSZ103-KSZ104-KSZ105.
Hazardous weather outlook, Sep 12, 12:58 PM CDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1258 PM CDT FRI SEP 12 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-131800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1258 PM CDT FRI SEP 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE POTENTIAL FOR HEAVY RAINFALL WILL CONTINUE ACROSS THE OUTLOOK
AREA THROUGH TONIGHT. ONE TO THREE INCHES OF RAIN HAVE ALREADY
FALLEN ACROSS PORTIONS OF THE OUTLOOK AREA WITH AN ADDITIONAL ONE TO
TWO INCHES POSSIBLE THROUGH TONIGHT. THIS WILL LEAD TO THE POSSIBILITY OF
FLASH FLOODING AS WELL AS RISES ON AREA RIVERS WITH RIVER FLOODING
LIKELY. THE MOST LIKELY AREA TO EXPERIENCE HEAVY RAINFALL THROUGH
TONIGHT WILL BE ALONG AND NORTH OF A KANSAS CITY TO MACON LINE.

OTHERWISE...AN AREA OF LOW PRESSURE HAS DEVELOPED ACROSS SOUTH CENTRAL
KANSAS TODAY AND WILL MOVE NORTHEAST ACROSS NORTHWEST MISSOURI THIS
AFTERNOON. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT
AHEAD OF THIS FEATURE. WHILE OVERALL INSTABILITY WILL REMAIN
QUESTIONABLE...SUFFICIENT SHEAR AND COPIOUS AMOUNTS OF LOW LEVEL
MOISTURE WILL MAKE ISOLATED TORNADOES A POSSIBILITY WITHIN THE
STRONGER STORMS...MAINLY ALONG AND SOUTH OF A KANSAS CITY TO MACON LINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HEAVY RAINFALL WILL LIKELY BE ONGOING ACROSS PORTIONS OF NORTHERN
MISSOURI BY SATURDAY MORNING. AS A COLD FRONT MOVES ACROSS THE
OUTLOOK AREA ON SATURDAY...ADDITIONAL RAINFALL AND ISOLATED
THUNDERSTORMS ARE LIKELY. THE STORMS ARE NOT EXPECTED TO BE
SEVERE...BUT AN ADDITIONAL INCH OF RAINFALL IS POSSIBLE.

FOR SATURDAY NIGHT AND SUNDAY...THE FUTURE REMNANTS OF HURRICANE IKE
WILL MOVE THROUGH NORTHWESTERN ARKANSAS INTO SOUTHEASTERN MISSOURI.
THIS TRACK MAY PRODUCE ADDITIONAL HEAVY RAINFALL OF 1 TO 2 INCHES
FOR AREAS GENERALLY SOUTH OF A LINE FROM KANSAS CITY TO MOBERLY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR AREAS ALONG AND SOUTH OF A
KANSAS CITY TO MACON LINE TODAY. SPOTTERS ARE ALSO URGED TO RELAY ANY
RAINFALL AMOUNTS TO LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER
SERVICE.

DEROCHE

In the hours before

Local storm report, Sep 12, 6:09 PM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
609 PM CDT FRI SEP 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     FUNNEL CLOUD     3 NW GRANDVIEW          38.91N 94.56W
09/12/2008                   JACKSON            MO   BROADCAST MEDIA

            SPOTTER RELAY FROM TELEVISION STATION. TIME ESTIMATED.

&&

21
Local storm report, Sep 12, 6:45 PM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
645 PM CDT FRI SEP 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TORNADO          4 SE INDEPENDENCE       39.05N 94.30W
09/12/2008                   JACKSON            MO   NWS EMPLOYEE

            BRIEF TOUCHDOWN NEAR I-70 AND M-291 INTERSECTION

&&

21
Local storm report, Sep 12, 6:56 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
656 PM CDT FRI SEP 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     FLOOD            2 NW INDEPENDENCE       39.11N 94.38W
09/12/2008                   JACKSON            MO   AMATEUR RADIO

            ROAD CLOSED AT 23RD AND STERLING

&&

21
Local storm report, Sep 12, 7:51 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
751 PM CDT FRI SEP 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     FLASH FLOOD      1 NE LANSING            39.26N 94.87W
09/12/2008                   LEAVENWORTH        KS   EMERGENCY MNGR

            3 FEET OF WATER FLOWING ACROSS KANSAS ROUTE 5. A COUPLE
            CARS STRANDED.

&&

21
Special weather statement, Sep 12, 8:07 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
807 PM CDT FRI SEP 12 2008

MOZ030-037-038-130145-
JACKSON-LAFAYETTE-RAY-
807 PM CDT FRI SEP 12 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN JACKSON...NORTHWESTERN
LAFAYETTE AND SOUTHERN RAY COUNTIES UNTIL 845 PM CDT...

AT 805 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GRAIN VALLEY...MOVING NORTHEAST AT 20 MPH.
THIS STORM HAS EXHIBITED SOME WEAK ROTATION...AND ALTHOUGH TORNADIC
DEVELOPMENT IS NOT EXPECTED WITH THE LOSS OF DAYTIME HEATING...THIS
STORM WILL CONTINUE TO BE MONITORED FOR FURTHER STRENGTHENING.

PERSONS BETWEEN BUCKNER AND NAPOLEAN SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM.

BOOKBINDER
Local storm report, Sep 12, 9:34 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
934 PM CDT FRI SEP 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     TORNADO          3 E HUGHESVILLE         38.84N 93.24W
09/12/2008                   PETTIS             MO   EMERGENCY MNGR

            CONFIRMED TOUCHDOWN WITH STRUCTURE DAMAGE NEAR TEH
            INTERSECTION OF HIGHWAY 65 AND COUNTY ROADS J AND D.

&&

MJ

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 7:00 PM CDTAreal Flood AdvisoryEAXAdair, Grundy, Linn, Sullivan6 hr
Sep 12, 7:09 PM CDTFlash Flood WarningEAXClay, Jackson, Ray6 hr
Sep 12, 7:40 PM CDTFlash Flood WarningEAXAdair, Linn, Putnam, Schuyler, Sullivan14 hr
Sep 12, 8:20 PM CDTRiver Flood WarningEAXChariton, Macon5 days
Sep 12, 8:48 PM CDTFlash Flood WarningEAXCaldwell, Carroll, Grundy, Jackson, Linn, Livingston and 1 more12 hr
Sep 12, 11:06 PM CDTAreal Flood WarningEAXCooper, Howard, Pettis11 hr
Sep 12, 11:09 PM CDTAreal Flood WarningEAXCarroll, Lafayette11 hr
Sep 13, 12:14 AM CDTRiver Flood WarningEAXJackson8 hr
Sep 13, 12:23 AM CDTFlash Flood WarningEAXClay, Platte6 hr
Sep 13, 12:32 AM CDTRiver Flood WarningEAXClay, Ray33 hr
Sep 13, 12:44 AM CDTRiver Flood WarningEAXAdair, Macon, Putnam, Schuyler67 hr
Sep 13, 12:46 AM CDTFlash Flood WarningEAXClay, Jackson, Ray5 hr
Sep 13, 1:15 AM CDTRiver Flood WarningEAXClay, Platte14 hr
Sep 13, 1:25 AM CDTRiver Flood WarningEAXLinn, Livingston4 days
Sep 13, 1:25 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston7 days
Sep 13, 2:34 AM CDTFlash Flood WarningEAXCaldwell, Daviess, DeKalb, Grundy, Harrison, Livingston and 3 more7 hr
Sep 13, 3:13 AM CDTAreal Flood AdvisoryEAXAndrew, Buchanan, Caldwell, Clinton, DeKalb, Gentry and 6 more3 hr
Sep 13, 3:45 AM CDTRiver Flood WarningEAXDaviess, Livingston50 hr
Sep 13, 3:45 AM CDTRiver Flood WarningEAXPlatte3 days
Sep 13, 5:07 AM CDTAreal Flood WarningEAXAndrew, Buchanan, Clinton, DeKalb, Gentry, Harrison and 3 more24 hr
Sep 13, 5:42 AM CDTFlash Flood WarningEAXBuchanan, Caldwell, Cass, Clay, Clinton, DeKalb and 3 more6 hr
Sep 13, 6:08 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray42 hr
Sep 13, 6:08 AM CDTRiver Flood WarningEAXBuchanan41 hr
Sep 13, 6:31 AM CDTFlash Flood WarningEAXAdair, Chariton, Linn, Macon, Schuyler6 hr
Sep 13, 8:29 AM CDTRiver Flood WarningEAXPlatte3 days
Sep 13, 9:05 AM CDTAreal Flood WarningEAXCaldwell, Carroll, Chariton, Daviess, Grundy, Lafayette and 3 more12 hr
Sep 13, 9:09 AM CDTRiver Flood WarningEAXGrundy, Livingston18 hr
Sep 13, 9:28 AM CDTAreal Flood WarningEAXAdair, Chariton, Grundy, Harrison, Linn, Macon and 4 more24 hr
Sep 13, 9:39 AM CDTRiver Flood WarningEAXDaviess, Gentry31 hr
Sep 13, 9:59 AM CDTRiver Flood WarningEAXClay, Jackson, Ray30 hr
Sep 13, 9:59 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline48 hr
Sep 13, 9:59 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline3 days
Sep 13, 9:59 AM CDTRiver Flood WarningEAXChariton, Howard, Saline6 days
Sep 13, 9:59 AM CDTRiver Flood WarningEAXCooper, Howard6 days
Sep 13, 10:18 AM CDTAreal Flood WarningEAXCooper, Howard, Pettis8 hr
Sep 13, 10:37 AM CDTRiver Flood WarningEAXCarroll, Chariton8 days
Sep 13, 12:20 PM CDTAreal Flood AdvisoryEAXBates, Cass, Chariton, Henry, Howard, Johnson and 5 more6 hr
Sep 13, 1:13 PM CDTRiver Flood WarningEAXJohnson, Pettis63 hr
Sep 13, 1:13 PM CDTRiver Flood WarningEAXCooper, Saline7 days
Sep 13, 2:16 PM CDTFlash Flood WarningEAXCarroll, Chariton, Henry, Johnson, Lafayette, Macon and 3 more4 hr
Sep 13, 2:20 PM CDTRiver Flood WarningEAXCass, Henry, Johnson50 hr
Sep 13, 3:26 PM CDTRiver Flood WarningEAXCooper55 hr
Sep 13, 3:26 PM CDTRiver Flood WarningEAXHoward38 hr
Sep 13, 6:14 PM CDTAreal Flood WarningEAXBates, Cass, Chariton, Cooper, Henry, Howard and 5 more24 hr
Sep 12, 10:56 PM CDTRiver Flood WarningEAXAtchison, Leavenworth56 hr
Sep 12, 10:56 PM CDTRiver Flood WarningEAXLeavenworth22 hr

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.